Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

On dogmatil. Weaning of without feeling of anxiety and depression possible?

I have been taking dogmatil for almost 4 1/2 years and am lowering my dosage. I am afraid of falling back into depression, but want off the drug. Is there anything I can do to ease any feelings of anxiety that accompany weaning off the drug? My physician recommended taking the same dosage, but instead of once-a-day, change to every-other-day.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

You should not change the dose of drug without consultation of your doctor. Your psychiatrist/physician will decide the lowering of drug dosages as there may be a chance of recurrence of symptoms.

Meanwhile You can try Stress management and relaxation techniques like yoga, meditation and breathing exercise for better control over anxiety.

I hope you will be fine soon.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor